Advertisement

Versal deformations of infinitesimally symplectic transformations with antisymplectic involutions

  • Yieh-Hei Wan
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1463)

Abstract

Normal forms for versal unfoldings of linear Hamiltonian systems anti-commute with an anti-symplectic involution are given in this paper. They can be derived from suitable chosen versal unfoldings of linear Hamiltonians without an involution. The results are expressed in an alternative basis and in a symplectic basis compatible with this involution. Descriptions of unfoldings of codimension ≤ 2 are given for an illustration.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arnol’d, V., On matrices depending on parameters, Russian Math. Surveys 26 (1971), 29–43.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Burgoyne, N. and Cushman, R., Normal forms for real linear Hamiltonian systems, The 1976 NASA Conference on Geometric Control Theory, pp. 483–529, Math. Sci. Press, Brookline, MA, 1977.Google Scholar
  3. 3.
    Galin, D. M., Versal deformations of linear Hamiltonian systems, Amer. Math. Soc. Transl. (2) vol. 118, 1982.Google Scholar
  4. 4.
    Kocak, H., Normal forms and versal deformations of linear Hamiltonian systems, Journal of Differential Equations 51 (1984), 359–407.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Laub, A. J., & Meyer, K., Canonical forms for symplectic and Hamiltonian matrices, Cels. Mech. 9 (1974), 213–238.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Mackay, R., Stability of equilibria of Hamiltonian systems, in Nonlinear Phenomena and Chaos (ed. S. Sarkar), Adam Hilges, Bristol, (1986), 254–270.Google Scholar
  7. 7.
    Meyer, K., Hamiltonian systems with discrete symmetry, Journal of Differential Equations 41 (1981), 228–238.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Nickerson, H. K., spencer, D. C., and Steenrod, N.E., Advanced Calculus.Google Scholar
  9. 9.
    Sevryuk, M. B., Reversible systems; Lecture Notes in Mathematics 1211; Springer-Verlag (1986).Google Scholar
  10. 10.
    Wan, Y. H., Normal forms for infinitesimally symplectic transformations with involutions. Preprint, State University of New York at Buffalo, 1989.Google Scholar
  11. 11.
    Williamson, J., On the algebraic problem concerning the normal forms of linear dynamical systems, Am. J. Math. 58 (1936), 141–163.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Yieh-Hei Wan

There are no affiliations available

Personalised recommendations